I have had spotting what was once my menstrual twice now. The first month the spotting was pretty usual, dark and minuscule; it lasted ten days, longer than my period would usually last (eight days) but I didn't feel threatened by it. This month however my spotting started same time my cycle did but it's been going for a week and a half. Twice this month I've taken the pill one-three hours late which has caused light bleeding, a red, small flow spotting and light cramping. I did have unprotected sex the night before the spotting started and my partner did ejaculate inside, I don't feel like pregnancy is the problem right now, I feel like I would have noticed a difference in how my body feels and works. I have IBS-c and I believe I would have noticed a difference within my stool and digestion if I were pregnant. I'm concerned that this month's spotting might last two weeks. Is this normal spotting for the third month starting Lutera?
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2009 • 1 answer
Posted 21 Sep 2012 • 2 answers
I have been on lutera for about 9 months and I decided I would skip my period for the first time by?
Posted 14 Nov 2013 • 1 answer
I have three years taking Lutera and my period has always been normal, but this month I experienced?
Posted 13 May 2014 • 1 answer
Posted 14 Apr 2017 • 1 answer